# SDR ASAA1149394

- Difficulty date: March 25, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 034053001053
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 727G BL 0 CRACKED.  REMOVED SEAT TRACK, FABRICATED REPLACEMENT PART AND INSTALLED IAW PEMCO DWG 0340 53 0010.
